# SDR COEA2013021503913

- Difficulty date: January 21, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 25,290 hours, 33,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53575001219
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 119832 NR 100039 HEAVY CHECK COE/MINOR REPAIR:  MISSING SURFACE PROTECTION AND POSSIBLE CORROSION ON RIGHT CREASE BEAM WEB INNER CHORD, FR23-25.  REPLACE PART PER ATR42 SRM 53-51-50.
